Fitxers
Tipus de document
ArticleVersió
Versió publicadaData de publicació
Tots els drets reservats
Si us plau utilitzeu sempre aquest identificador per citar o enllaçar aquest document: https://hdl.handle.net/2445/193827
Convergence of delay equations driven by a Hölder continuous function of order 1/3<β<1/2.
Títol de la revista
Director/Tutor
Contribució addicional
ISSN de la revista
Títol del volum
Resum
In this article we show that, when the delay approaches zero, the solution of multidimensional delay differential equations driven by a Hölder continuous function of order 1/3 < \beta < 1/2 converges with the supremum norm to the solution for the equation without delay. Finally we discuss the applications to stochastic differential equations.
Recurs relacionat
Matèries (anglès)
Citació
Citació
BESALÚ, Mireia, BINOTTO, Giulia and ROVIRA ESCOFET, Carles. Convergence of delay equations driven by a Hölder continuous function of order 1/3<β<1/2. Electronic Journal of Differential Equations. 2020. Vol. 2020, num. 65, pags. 1-27. ISSN 1072-6691. [consulted: 31 of October of 2026]. Available at: https://hdl.handle.net/2445/193827